Go Back   Chemistry Help Forum > Chemistry Forums > Advanced Chemistry Forum

Advanced Chemistry Forum Organic chemistry, analytical chemistry, inorganic chemistry, physical chemistry, and biological chemistry questions go here.

Reply
 
Thread Tools Display Modes
Old Jan 5th 2017, 07:25 PM   #1
lleon
Junior Member
 
Join Date: Jan 2017
Location: Orlando, FL
Posts: 1
lleon is on a distinguished road
Nutritional Supplement Turning Brown

Hello to all. First I have to say I have no background in chemistry but am faced with a problem and I am not sure where else to turn. I am a supplement designer and am formulating a pre-workout product. Through beta testing this product the color was a mild yellow (without any color additives). After letting the product sit for about 2 weeks, I mixed up a serving and noticed it mixed dark brown. My only conclusion is there must be some sort of reaction between some of the compounds or even with moisture. I simply have no idea and I am less than 2 weeks away from scheduled production... If anyone can even lead me in the right direction of what to do, what to replace or experiment with, I will be forever grateful.

My 'hunch' is that it has something to do with glucuronolactone and something else such as sodium or calcium...but it's nothing more than a hunch.

Here is a list of the other ingredients>

Glycerol Powder
Beta Alanine
Taruine
Grape Fruit Extract
mucuna pruriens
Piperine
N Acetyl L Tyrosine
Caffeine Citrate
DiCaffeine Malate
Ascorbic Acid
Glucuronolactone
Niacinmide
Citric Acid
Lemon Oil
Sucralose
Bitterness Blocker
Sodium Chloride
Sipernat
Calcium Silicate

Thank you in advance!
lleon is offline   Reply With Quote
Reply

  Chemistry Help Forum > Chemistry Forums > Advanced Chemistry Forum



Thread Tools
Display Modes



Facebook Twitter Google+ RSS Feed